Limit theorems for some Markov chains

TytułLimit theorems for some Markov chains
Publication TypeJournal Article
Rok publikacji2016
AutorzyHille SC, Horbacz K, Szarek T, Wojewódka-Ściążko H
JournalJournal of Mathematical Analysis and Applications
Volume443
Issue1
Start Page385-408
Date Published11/2016
Abstract

The exponential rate of convergence and the Central Limit Theorem for some Markov operators are established. These operators were efficiently used in some biological models (see Hille, Horbacz & Szarek (2015) [8]), which generalize the cell cycle model given by Lasota & Mackey (1999) [12].

DOI10.1016/j.jmaa.2016.05.022